Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What can cause callus like spot on the foot ?

My grandfather has a callus like spot on his foot. It appeared on both feet and it hurts to squeeze. The feel of it feels like a callus on your hand but it s affecting his mobility.
Asked On : Sun, 25 Sep 2011
Answers:  2 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi,Kjones,
thanks for query,
It is possible that due to change of gait due to osteoartheritis of joints he might have callus like skin thickening formation on foot.
Use salicylic acid cream on the thick skin.
Wear sponge bedded sandle or chapple or shoes.
Ok and bye.
Answered: Sun, 25 Sep 2011
I find this answer helpful
  User's Response
hi
A callus (or callosity) is an especially toughened area of skin which has become relatively thick and hard in response to repeated friction, pressure, or other irritation.
salicylic acid is used.
generally is recommended that salicylic acid not be used by people with diabetes or when there is frail skin or poor circulation
consult gen surgeon
Answered: Sun, 25 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor